Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2, Issue 4, Pages 225-237
http://dx.doi.org/10.1155/S1048953389000183

Solutions of nonstandard initial value problems for a first order ordinary differential equation

Department of Mathematics, Sri Sathya Sai Institute of Higher Learning, Prasanthinilayam, A.P. 515 134, India

Received 21 April 1989; Revised 1 July 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Venkatesulu and P. D. N. Srinivas, “Solutions of nonstandard initial value problems for a first order ordinary differential equation,” Journal of Applied Mathematics and Simulation, vol. 2, no. 4, pp. 225-237, 1989. https://doi.org/10.1155/S1048953389000183.